Communications in Mathematical Physics

Entropy inequalities

Huzihiro Araki and Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 18, Number 2 (1970), 160-170.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103842506

Mathematical Reviews number (MathSciNet)
MR0266563

Subjects
Primary: 82.47

Citation

Araki, Huzihiro; Lieb, Elliott H. Entropy inequalities. Comm. Math. Phys. 18 (1970), no. 2, 160--170. https://projecteuclid.org/euclid.cmp/1103842506


Export citation